New York Journal of Mathematics
Volume 20 (2014) 743-758


Romie Banerjee

A modular description of ER(2)

view    print

Published: August 21, 2014
Keywords: Real Johnson-Wilson theories, Lubin-Tate spaces, topological modular forms, algebraic stacks
Subject: 55N20, 55N91, 14K10, 14H52

We give a description of the maximally unramified extension of completed second Real Johnson-Wilson theory using supersingular elliptic curves with Γ0(3)-level structures.

Author information

School of Mathematics, Tata Institute of Fundamental Research, Mumbai 400005, India
Current Address: Indian Institute of Science Education and Research, Bhopal, India 462066